| Model Number |
02.12.0410FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years and 8 months after the primary surgery, the tibial insert was removed due to infection and a washout was performed.The surgeon implanted a new insert of the same size.The surgery was completed succesfully.
Additional Manufacturer Narrative
Batch review performed on 17 july 2025 lot.2212120: (b)(4) items manufactured and released on 13-july-2022.Expiration date: 2027-06-20.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.